Follow
Adel Alahmadi
Adel Alahmadi
Department of Mathematics, King Abdulaziz University
Verified email at kau.edu.sa - Homepage
Title
Cited by
Cited by
Year
Leavitt path algebras of finite Gelfand-Kirillov dimension
A Alahmadi, H Alsulami, SK Jain, E Zelmanov
arXiv preprint arXiv:1204.5258, 2012
752012
Codes and rings: theory and practice
M Shi, A Alahmadi, P Solé
Academic Press, 2017
662017
Poor modules: The opposite of injectivity
AN Alahmadi, M Alkan, S López-Permouth
Glasgow Mathematical Journal 52 (A), 7-17, 2010
662010
Modules which are invariant under monomorphisms of their injective hulls
A Alahmadi, N Er, SK Jain
Journal of the Australian Mathematical Society 79 (3), 349-360, 2005
482005
ADS modules
A Alahmadi, SK Jain, A Leroy
Journal of Algebra 352 (1), 215-222, 2012
462012
On self-dual double circulant codes
A Alahmadi, F Özdemir, P Solé
Designs, Codes and Cryptography 86, 1257-1265, 2018
452018
Cyber-security threats and side-channel attacks for digital agriculture
AN Alahmadi, SU Rehman, HS Alhazmi, DG Glynn, H Shoaib, P Solé
Sensors 22 (9), 3520, 2022
432022
Fibonacci numbers which are concatenations of two repdigits
A Alahmadi, A Altassan, F Luca, H Shoaib
Quaestiones Mathematicae 44 (2), 281-290, 2021
432021
On the duality and the direction of polycyclic codes.
A Alahmadi, ST Dougherty, A Leroy, P Solé
Adv. Math. Commun. 10 (4), 921-929, 2016
342016
Saudi-KAU coupled global climate model: description and performance
M Almazroui, O Tayeb, AS Mashat, A Yousef, YA Al-Turki, MA Abid, ...
Earth Systems and Environment 1, 1-23, 2017
332017
On self-dual double negacirculant codes
A Alahmadi, C Güneri, B Özkaya, H Shoaib, P Solé
Discrete Applied Mathematics 222, 205-212, 2017
302017
On two-weight -codes
M Shi, Z Sepasdar, A Alahmadi, P Solé
Designs, Codes and Cryptography 86 (6), 1201-1209, 2018
292018
Automorphism-invariant modules
A Alahmadi, A Facchini, N Khanh Tung
Rendiconti del Seminario Matematico della Universita di Padova 133, 241-260, 2015
242015
A multisecret-sharing scheme based on LCD codes
A Alahmadi, A Altassan, A AlKenani, S Çalkavur, H Shoaib, P Solé
Mathematics 8 (2), 272, 2020
232020
A note on almost injective modules
A Alahmadi, SK Jain
Mathematical Journal of Okayama University 51 (1), 101-109, 2009
232009
Euclidean pairs and quasi-Euclidean rings
A Alahmadi, SK Jain, TY Lam, A Leroy
Journal of Algebra 406, 154-170, 2014
212014
Cyclic codes over M2 (F2)
A Alahmadi, H Sboui, P Solé, O Yemen
Journal of the Franklin Institute 350 (9), 2837-2847, 2013
212013
Type IV codes over a non-unital ring
A Alahmadi, A Altassan, W Basaffar, H Shoaib, A Bonnecaze, P Solé
Journal of Algebra and Its Applications 21 (07), 2250142, 2022
202022
Extending a perfect matching to a Hamiltonian cycle
A Alahmadi, REL Aldred, A Alkenani, R Hijazi, P Solé, C Thomassen
Discrete Mathematics & Theoretical Computer Science 17 (Graph Theory), 2015
202015
New quantum codes from constacyclic codes over a non-chain ring
A Alahmadi, H Islam, O Prakash, P Solé, A Alkenani, N Muthana, R Hijazi
Quantum Information Processing 20, 1-17, 2021
192021
The system can't perform the operation now. Try again later.
Articles 1–20